# SDR MALA010602

- Difficulty date: June 3, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- Aircraft time: 7,713 hours, 7,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: HC538J0821002U
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN CVG, FOUND CORROSION ON FWD Z-MEMBER 0.008 INCH DEEP, ALSO CRACKED 0.075 INCH LENGTH BEYOND LIMITS.  LT AFT DOOR SILL PLATE AREA. MAINTENANCE REPLACED SILL PLATE P/N HC538J0821-002U IAW SRM 51-43-00, AND 51-23-00.
